A member asked:

How long does it take for the side effects of sertraline (zoloft) to go away?

A doctor has provided 1 answer
Dr. Tracey Marks answered

Specializes in Psychiatry

I generally advise patients if they have side effects to give it a few days up to a week to see if it will subside. Of course this depends on the side effects. The most common with zoloft (sertraline) and meds in it's class is gastrointestinal. So if a person has terrible diarrhea, they may not be able to last more than a day or two before they need to stop the drug. Also, dry mouth tends to stay.

Answered Oct 24, 2017

5.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...